# SDR AALA202103159030

- Difficulty date: March 13, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 57,402 hours, 34,034 cycles
- Engine: Cfmint CFM565B6P
- Engine time: 53,231 hours, 24,681 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 1887M10G04
- Part serial: 575321
- Condition: Stalled
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, R
- Precautionary procedure: E

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED THAT DURING FLIGHT THE LEFT ENGINE EXPERIENCED AN ENGINE STALL AT 22, 000 FEET ALONG WITH N2 OVERSPEED  AND FUEL CONTROL FAULT ECAM MESSAGES. FLIGHT CREW SHUT THE ENGINE DOWN,  DECLARED AN EMERGENCY AND THE AIRCRAFT LANDED AT MSP WITHOUT FURTHER INCIDENT.  REPLACED LEFT ENGINE PER TASK CARD 26L40071001.
